Urmăriți
Patrizia Pucci
Patrizia Pucci
Adresă de e-mail confirmată pe unipg.it - Pagina de pornire
Titlu
Citat de
Citat de
Anul
The maximum principle
P Pucci, JB Serrin
Springer Science & Business Media, 2007
7732007
A general variational identity
P Pucci, J Serrin
Indiana University mathematics journal 35 (3), 681-703, 1986
5541986
Multiple solutions for nonhomogeneous Schrödinger–Kirchhoff type equations involving the fractional p -Laplacian in R …
P Pucci, M Xiang, B Zhang
Calculus of Variations and Partial Differential Equations 54 (3), 2785-2806, 2015
3402015
A mountain pass theorem
P Pucci, J Serrin
Journal of Differential Equations 60 (1), 142-149, 1985
3101985
The strong maximum principle revisited
P Pucci, J Serrin
Journal of Differential Equations 196 (1), 1-66, 2004
2672004
Multiplicity of solutions for p (x)-polyharmonic elliptic Kirchhoff equations
F Colasuonno, P Pucci
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 5962-5974, 2011
2502011
Elliptic problems involving the fractional Laplacian in RN
G Autuori, P Pucci
Journal of Differential Equations 255 (8), 2340-2362, 2013
2482013
Existence and multiplicity of entire solutions for fractional p-Kirchhoff equations
P Pucci, M Xiang, B Zhang
Advances in Nonlinear Analysis 5 (1), 27-55, 2016
2442016
Critical exponents and critical dimensions for polyharmonic operators
P Pucci, J Serrin
Journal de Mathématiques Pures et Appliquées 69 (1), 55-83, 1990
2181990
Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent
M Mihăilescu, P Pucci, V Rădulescu
Journal of Mathematical Analysis and Applications 340 (1), 687-698, 2008
2112008
Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity
G Autuori, A Fiscella, P Pucci
Nonlinear Analysis 125, 699-714, 2015
1942015
Critical stationary Kirchhoff equations in involving nonlocal operators
P Pucci, S Saldi
Revista Matematica Iberoamericana 32 (1), 1-22, 2016
1752016
Extensions of the mountain pass theorem
P Pucci, J Serrin
Journal of functional analysis 59 (2), 185-210, 1984
1561984
Global nonexistence for abstract evolution equations with positive initial energy
P Pucci, J Serrin
journal of differential equations 150 (1), 203-214, 1998
1511998
On a p-Laplace equation with multiple critical nonlinearities
R Filippucci, P Pucci, F Robert
Journal de mathématiques pures et appliquées 91 (2), 156-177, 2009
1322009
A strong maximum principle and a compact support principle for singular elliptic inequalities
P Pucci, J Serrin, H Zou
Journal de mathématiques pures et appliquées 78 (8), 769-789, 1999
1271999
Global nonexistence for nonlinear Kirchhoff systems
G Autuori, P Pucci, MC Salvatori
Archive for rational mechanics and analysis 196 (2), 489-516, 2010
1232010
Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations
M Caponi, P Pucci
Annali di Matematica Pura ed Applicata (1923-) 195 (6), 2099-2129, 2016
1202016
Precise damping conditions for global asymptotic stability for nonlinear second order systems
P Pucci, J Serrin
Acta Mathematica 170 (2), 275-307, 1993
1061993
Existence and non-existence results for quasilinear elliptic exterior problems with nonlinear boundary conditions
R Filippucci, P Pucci, V Rădulescu
Communications in Partial Differential Equations 33 (4), 706-717, 2008
992008
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20